Alert archive / Louisiana / Wind Advisories in 2023
Wind Advisory 9, NWS Lake Charles, LA
NWS Lake Charles, LA issued this wind advisory at Mar 2, 2023, 3:18 AM CST for 4 counties in Texas; 10 parishes in Louisiana. It took effect at Mar 2, 2023, 3:00 PM CST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2023, 3:18 AM CST (09:18 UTC)
- In effect from
- Mar 2, 2023, 3:00 PM CST
- Expired
- Mar 3, 2023, 12:00 PM CST
- In force
- 21 hr
- Issued by
- NWS Lake Charles, LA
Counties Allen Parish, LA, Avoyelles Parish, LA, Beauregard Parish, LA, Cameron Parish, LA, Evangeline Parish, LA, Lafayette Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, Vernon Parish, LA, Hardin County, TX, Jasper County, TX, Newton County, TX, Tyler County, TX
The radar
The Ft Polk radar (KPOE), 58 km from the middle of the area, began a volume at 09:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 9.3 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 929 J/kg
- Mixed-layer CIN
- -174 J/kg
- Mixed-layer LCL
- 825 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted.
961 WWUS74 KLCH 020918 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 318 AM CST Thu Mar 2 2023 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 022200- /O.NEW.KLCH.WI.Y.0009.230302T2100Z-230303T1200Z/ Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron- East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper- Northern Newton-Southern Jasper-Southern Newton- Including the cities of Fort Polk, Pickering, Leesville, Slagle, Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, Reddell, Lawtell, Opelousas, Eunice, Lake Charles, Sulphur, Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, Centerville, Franklin, Patterson, Berwick, Bayou Vista, Stephensville, Johnson Bayou, Hackberry, Grand Lake, Klondike, Cameron, Creole, Grand Chenier, Rutherford Beach, Town Bluff, Fred, Hillister, Ivanhoe, Spurger, Warren, Woodville, Lumberton, Silsbee, Beaumont, Sabine Pass, Sea Rim State Park, Orange, Vidor, Bridge City, Holly Springs, Jasper, Kirbyville, Magnolia Springs, Mt. Union, Roganville, Burkeville, Farrsville, Jamestown, Newton, Wiergate, Bleakwood, Call, Gist, Buna, Evadale, and Deweyville 318 AM CST Thu Mar 2 2023 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST FRIDAY... * WHAT...South winds 20 to 25 mph with gusts up to 40 mph expected. * WHERE...Portions of central, south central, southwest and west central Louisiana and southeast Texas. * WHEN...From 3 PM this afternoon to 6 AM CST Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
4 follow-up statements
216 WWUS74 KLCH 022013 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 213 PM CST Thu Mar 2 2023 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 031200- /O.EXT.KLCH.WI.Y.0009.230302T2100Z-230303T1800Z/ Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron- East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper- Northern Newton-Southern Jasper-Southern Newton- Including the cities of Fort Polk, Pickering, Leesville, Slagle, Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, Reddell, Lawtell, Opelousas, Eunice, Lake Charles, Sulphur, Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, Centerville, Franklin, Patterson, Berwick, Bayou Vista, Stephensville, Johnson Bayou, Hackberry, Grand Lake, Klondike, Cameron, Creole, Grand Chenier, Rutherford Beach, Town Bluff, Fred, Hillister, Ivanhoe, Spurger, Warren, Woodville, Lumberton, Silsbee, Beaumont, Sabine Pass, Sea Rim State Park, Orange, Vidor, Bridge City, Holly Springs, Jasper, Kirbyville, Magnolia Springs, Mt. Union, Roganville, Burkeville, Farrsville, Jamestown, Newton, Wiergate, Bleakwood, Call, Gist, Buna, Evadale, and Deweyville 213 PM CST Thu Mar 2 2023 ...WIND ADVISORY NOW IN EFFECT UNTIL NOON CST FRIDAY... * WHAT...South winds 20 to 25 mph with gusts up to 40 mph expected. * WHERE...Portions of central, south central, southwest and west central Louisiana and southeast Texas. * WHEN...Until noon CST Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
318 WWUS74 KLCH 030537 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 1137 PM CST Thu Mar 2 2023 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 031200- /O.CON.KLCH.WI.Y.0009.000000T0000Z-230303T1800Z/ Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron- East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper- Northern Newton-Southern Jasper-Southern Newton- Including the cities of Fort Polk, Pickering, Leesville, Slagle, Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, Reddell, Lawtell, Opelousas, Eunice, Lake Charles, Sulphur, Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, Centerville, Franklin, Patterson, Berwick, Bayou Vista, Stephensville, Johnson Bayou, Hackberry, Grand Lake, Klondike, Cameron, Creole, Grand Chenier, Rutherford Beach, Town Bluff, Fred, Hillister, Ivanhoe, Spurger, Warren, Woodville, Lumberton, Silsbee, Beaumont, Sabine Pass, Sea Rim State Park, Orange, Vidor, Bridge City, Holly Springs, Jasper, Kirbyville, Magnolia Springs, Mt. Union, Roganville, Burkeville, Farrsville, Jamestown, Newton, Wiergate, Bleakwood, Call, Gist, Buna, Evadale, and Deweyville 1137 PM CST Thu Mar 2 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Portions of central, south central, southwest and west central Louisiana and southeast Texas. * WHEN...Until noon CST Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
246 WWUS74 KLCH 030923 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 323 AM CST Fri Mar 3 2023 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 031800- /O.CON.KLCH.WI.Y.0009.000000T0000Z-230303T1800Z/ Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron- East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper- Northern Newton-Southern Jasper-Southern Newton- Including the cities of Fort Polk, Pickering, Leesville, Slagle, Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, Reddell, Lawtell, Opelousas, Eunice, Lake Charles, Sulphur, Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, Centerville, Franklin, Patterson, Berwick, Bayou Vista, Stephensville, Johnson Bayou, Hackberry, Grand Lake, Klondike, Cameron, Creole, Grand Chenier, Rutherford Beach, Town Bluff, Fred, Hillister, Ivanhoe, Spurger, Warren, Woodville, Lumberton, Silsbee, Beaumont, Sabine Pass, Sea Rim State Park, Orange, Vidor, Bridge City, Holly Springs, Jasper, Kirbyville, Magnolia Springs, Mt. Union, Roganville, Burkeville, Farrsville, Jamestown, Newton, Wiergate, Bleakwood, Call, Gist, Buna, Evadale, and Deweyville 323 AM CST Fri Mar 3 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...West winds 15 to 25 mph with gusts up to 40 mph. * WHERE...Portions of central, south central, southwest and west central Louisiana and southeast Texas. * WHEN...Until noon CST today. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
722 WWUS74 KLCH 031802 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 1202 PM CST Fri Mar 3 2023 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 031915- /O.EXP.KLCH.WI.Y.0009.000000T0000Z-230303T1800Z/ Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron- East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper- Northern Newton-Southern Jasper-Southern Newton- Including the cities of Fort Polk, Pickering, Leesville, Slagle, Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, Reddell, Lawtell, Opelousas, Eunice, Lake Charles, Sulphur, Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, Centerville, Franklin, Patterson, Berwick, Bayou Vista, Stephensville, Johnson Bayou, Hackberry, Grand Lake, Klondike, Cameron, Creole, Grand Chenier, Rutherford Beach, Town Bluff, Fred, Hillister, Ivanhoe, Spurger, Warren, Woodville, Lumberton, Silsbee, Beaumont, Sabine Pass, Sea Rim State Park, Orange, Vidor, Bridge City, Holly Springs, Jasper, Kirbyville, Magnolia Springs, Mt. Union, Roganville, Burkeville, Farrsville, Jamestown, Newton, Wiergate, Bleakwood, Call, Gist, Buna, Evadale, and Deweyville 1202 PM CST Fri Mar 3 2023 ...WIND ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this wind advisory went out at Mar 1, 11:49 PM CST, 3 hours 29 minutes earlier.
Area forecast discussion, Mar 1, 11:49 PM CST, 3 hours 29 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1149 PM CST Wed Mar 1 2023
...New AVIATION...
.SHORT TERM...
(Tonight through Friday night)
Issued at 354 PM CST Wed Mar 1 2023
For the rest of the day warm, humid, and windy conditions will
persist. The first day of meteorological spring is feeling a bit
more like a May day with a fan on. Our area is caught in between a
high pressure over the Caribbean / South Atlantic to the east and
areas of low pressure to the north and west. This is creating a
tight pressure gradient; causing these stronger winds and
advecting a plume of rich gulf moisture over the entire gulf coast
and areas north. We are looking at PWATS exceeding the 90th
percentile as well as dewpoints reaching into the lower 70s in
some places.
Winds will only strengthen as the system nears, with sustained winds
of 25 to 35 MPH and gusts before the storms of up to 50. Speaking of
the storm, it is currently located over NorCal. It's expected to
become stronger as it heads south then cut clear east into TX. As it
does, it will introduce the potential for severe weather. While the
worst of it is expected to center about the ArkLaTx region, there
is a severe risk for our entire CWA as well. Currently there is
an Enhanced Risk along the northern fringe of the CWA with a
Slight Risk for areas south of that to the I-10 corridor then a
Marginal Risk south of there to the coast. While damaging wind
gusts and tornadoes seem to be the most likely risk, the risk for
other modes of severe weather (hail and flooding) are possible as
well.
Forecast soundings indicate pretty good parameters for severe
weather. As mentioned before, we will have the moisture and high
dewpoints present. In addition to that, both CAPE and shear are
above sufficient to get some severe storms to kick off. Our saving
grace in this case is that we appear to be capped. While the cap
seems to erode a bit going into the night (when our severe
weather is expected anyways), we might see some stronger storms
form if it erodes earlier Thursday afternoon and evening.
Speaking of timing, this system has slowed down a bit from
previous forecast. We are now looking at subsevere showers and
storms reaching the northernmost part of the CWA by tomorrow
morning, with severe weather beginning for the northeastern third
of the area as early as sunset tomorrow. this activity will spread
east across us, exiting lower Acadiana by early to mid Friday
morning.
From then, flow overhead will become zonal, with a cool high
pressure ridging in at the surface. Cool and dry conditions will
prevail for the rest of the period. Post fropa temps will come
crashing down from highs in the low to mid 80s to the upper to mid
60s. Lows in the 60s and 70s will make it to the mid 40s.
Stigger/87
&&
.LONG TERM...
(Saturday through next Tuesday)
Issued at 354 PM CST Wed Mar 1 2023
The mid to upper level pattern will remain mainly zonal over the
region this weekend. At the surface, cool high pressure over the
area Saturday will see lows in the mid to upper 40s north of I-10,
and near 50/lower 50s along the coastal parishes/counties. Highs in
the lower to mid 70s. Sunday morning lows in the upper 40s to lower
50s. By Sunday afternoon, the surface high expected to slide east
with southeast winds returning to the region. Highs in the upper 70s
to near 80. No precipitation is expected.
For Monday and Tuesday, the zonal flow expected to continue, with
minor upper level disturbances to remain north of the region. Might
be enough moisture and lift to generate at least isolated showers
each afternoon, mainly north of I-10 across Inland Southeast Texas
and Central Louisiana. Blended guidance shows about 15-20% for these
areas. Lows Monday in the mid 50s north to lower 60s south. Highs in
the lower 80s, mid to 70s coastal locations. For Tuesday, lows in
the mid to upper 60s, and highs in the mid 80s except mid to upper
70s coastal locations.
Wednesday, a cool front will approach the region and slow down due
to the continued zonal flow. The front may move through the northern
parishes/counties before stalling. This could provide a little more
focus for afternoon showers and perhaps a thunderstorm, with chances
around 20-30% across the area.
08/DML
&&
.AVIATION...
(06Z TAFS)
Issued at 1144 PM CST Wed Mar 1 2023
CIGS continue to lower across the region with most locales seeing
MVFR. IFR or even LIFR possible overnight. There could also be
some patchy fog, but CIGs will be the primary concern.
MVFR returns by late morning and will persist into the afternoon.
Strong southerly winds will also increase ahead of an approaching
storm system with gusts pushing 30 kts in the afternoon.
&&
.MARINE...
Modest southerly winds will bring periods of marine fog through
Thursday morning. The southerly winds will strengthen during
Thursday as a strong low pressure system forms over the southern
plains. This prompted the issuance of a Small Craft Advisory for
all marine zones, including the lakes and bay. While the advisory
will persist for the lakes and bay through the duration of this
event, there will be a period of time when the winds over the near
and offshore waters will experience gale force gusts. Therefore,
there is a Gale Watch for the near and offshore waters from 7PM
Thursday to &am Friday. Strong westerly flow will then develop
behind the front on Friday, with winds diminishing and shifting
more northerly over the weekend.
&&
.CLIMATE...
Issued at 930 AM CST Wed Mar 1 2023
The following is a list of top ten rankings for both the month of
February and for the climatological winter (December through
February) for our area climate stations.
.Alexandria (records date to 1892)...
-Average winter temp of 56.8 degrees tied for 8th warmest
(record: 59.1/1931-32)
.Beaumont/Port Arthur (records date to 1901)
-Average February temp of 61.5 degrees tied for 9th warmest
(record: 66.6/2017)
-Average winter temp of 59.6 degrees was 7th warmest
(record: 62.5/2016-17)
.Lafayette (records date to 1893) CORRECTED
-Average February temp of 61.6 degrees tied for 9th warmest
(record: 65.9/2017)
-Average winter temp of 59.9 degrees was 7th warmest
(record: 62.3/2016-17)
.New Iberia (records date to 1948)
-Average February temp of 60.7 degrees tied for 7th warmest
(record: 66.4/2018)
-Average winter temp of 58.9 degrees was 6th warmest
(record: 61.9/1949-50)
25
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 69 82 54 70 / 10 30 90 0
LCH 70 79 57 72 / 10 10 70 0
LFT 72 82 62 75 / 10 0 60 0
BPT 71 80 56 75 / 10 10 60 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Advisory from 3 PM Thursday to noon CST Friday for
GMZ430-432-435.
Small Craft Advisory from 3 PM to 6 PM CST Thursday for GMZ450-
452-455-470-472-475.
Small Craft Advisory from 6 AM to noon CST Friday for GMZ450-452-
455-470-472-475.
Gale Watch from Thursday evening through late Thursday night for
GMZ450-452-455-470-472-475.
&&
SHORT TERM...87
LONG TERM....08
AVIATION...11Hazardous weather outlook, Mar 1, 3:46 PM CST, 11 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 346 PM CST Wed Mar 1 2023 LAZ027-028-TXZ180-259-260-022200- Vernon-Rapides-Tyler-Northern Jasper-Northern Newton- 346 PM CST Wed Mar 1 2023 This Hazardous Weather Outlook is for central Louisiana, west central Louisiana and southeast Texas. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Breezy southerly winds with gusts over 30 mph will develop during Thursday afternoon with a Wind Advisory likely. There is an Enhanced Risk Potential (level 3 out of 5) for severe storms on Thursday night. Damaging straight line winds will be the main hazard, although quick spin up tornadoes, and large hail can not be ruled out. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ029>033-041>043-TXZ201-216-261-262-022200- Avoyelles-Beauregard-Allen-Evangeline-St. Landry-Calcasieu- Jefferson Davis-Acadia-Hardin-Orange-Southern Jasper-Southern Newton- 346 PM CST Wed Mar 1 2023 This Hazardous Weather Outlook is for central Louisiana, southwest Louisiana and southeast Texas. .DAY ONE...This afternoon and tonight. Other than patchy to dense fog in the coastal counties and parishes, the probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Breezy southerly winds with gusts over 30 mph will develop during Thursday afternoon with a Wind Advisory likely. There is a Slight Risk Potential (level 2 out of 5) for severe storms on Thursday night. Damaging straight line winds will be the main hazard, although quick spin up tornadoes, and large hail can not be ruled out. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ044-045-052>055-073-074-TXZ215-022200- Lafayette-Upper St. Martin-Vermilion-Iberia-St. Mary- Lower St. Martin-West Cameron-East Cameron-Jefferson- 346 PM CST Wed Mar 1 2023 This Hazardous Weather Outlook is for south central Louisiana, southwest Louisiana and southeast Texas. .DAY ONE...This afternoon and tonight. Other than patchy to dense fog in the coastal counties and parishes, the probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Breezy southerly winds with gusts over 30 mph will develop during Thursday afternoon with a Wind Advisory likely. There is a Marginal Risk Potential (level 1 out of 5) for severe storms on Thursday night. Damaging straight line winds will be the main hazard, although quick spin up tornadoes, and large hail can not be ruled out. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ450-452-455-470-472-475-022200- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Coastal waters from Cameron LA to High Island TX from 20 to 60 NM- Coastal waters from Intracoastal City to Cameron LA from 20 to 60 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 346 PM CST Wed Mar 1 2023 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TO 6 PM CST THURSDAY... ...GALE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH LATE THURSDAY NIGHT... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO NOON CST FRIDAY... This Hazardous Weather Outlook is for the Gulf of Mexico. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Gale Watch. Patchy sea fog will be possible Thursday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-435-022200- Sabine Lake-Calcasieu Lake-Vermilion Bay- 346 PM CST Wed Mar 1 2023 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THURSDAY TO NOON CST FRIDAY... This Hazardous Weather Outlook is for the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Patchy sea fog will be possible Thursday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 1:35 PM CST | Gale Warning | LCH | 14 hr |
Nearby
Wind Advisories in Louisiana, 2023Wind Advisories in Texas, 2023Every wind advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.